Quotient Structure of Interior-closure Texture Spaces

Creative Commons License

Dost S.

FILOMAT, vol.29, no.5, pp.947-962, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 5
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1505947d
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.947-962
  • Hacettepe University Affiliated: Yes


In this paper, we consider quotient structure and quotient difunctions in the context of interior and closure operators on textures in the sense of Dikranjan-Giuli. The generalizations of several results concerning separation and quotient mapping are presented. It is shown that the category of interior-closure spaces and bicontinuous difunctions has a T-0 reflection. Finally, we introduce some classes of quotient difunctions such as bi-initial and bi-final difunctions between interior-closure texture spaces.